# SDR V0XD201709030001

- Difficulty date: August 31, 2017
- Submitted: September 3, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N653CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10129
- Aircraft time: 32,443 hours, 23,778 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Bs 785-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE SEAT TRACK FROM BS 785.15 - 847 HAS CORROSION.   BLENDED THE AREA, AND FOUND TO BE OUT OF LIMITS IAW REO 670-53-00-013, REV J.  REPLACED THE SEAT TRACK IAW AMM 53-00-49, AND SRM 51-60-11.
